# SDR C2XA02SH151

- Difficulty date: December 20, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 12033826001
- Condition: Bent
- Location: Rudder 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK RIB WAS FOUND BENT ON RUDDER NUMBER ONE AT LOWER SIDE OF UPPER CENTER HINGE BRACKET.  MAINTENANCE REMOVED AND REPLACED AFFECTED RIB IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
